# SDR NWAA085573117

- Difficulty date: December 14, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 23,459 hours, 11,829 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part serial: 1574
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT OF MSP, AROUND 17,000` HAD A LOW GREEN PRESS ON ENGINE NR 1 PUMP, THEN GREEN RESERVOIR LO LEVEL WARNING.  COMPLIED WITH COM PROCEDURES.  LANDING GEAR GRAVITY EXTENDED, LANDING UNEVENTFULLY, WITH TOW TO GATE.  REPLACED LANDING GEAR SAFETY VALVE 49GA.  LEAK CHECKS OK.
